where people touched by diabetes help each other.

My sugars are running really high and have been for a few weeks I'm sleeping all the time as soon as I take extra insulin ill hypo in the night what am I doing wrong : / ?????

Submit
6 Answers
Plainfield, IN
Maybe you're going through stress and you don't even realize it. That causes my blood sugars to be high.

Atherton, GBR
Thanks****you're probably right. Xx

London, GBR
How many times a day do u have to inject?

Living with type 1 diabetes since 2001.
Alexandra Hills, AUS
You may need to adjust your long acting or basal rates. Make sure when you take a correction, it's after 3 hours as thats how long the short acting lasts and you may be stacking

Prescott Valley, AZ
Try having an extra couple units of long acting in the morning so u don't run the risk of hypo'ing i. Your sleep. That was advice I got from hospital a few weeks ago x

Houston, TX
Pump? It's time to talk to your doctor...

Submit